# SDR VNAA202308180014

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAIL AT LBL9.00 AND RBL9.00 BTW FS.847.00 AND FS.977.00.  FLOOR SEAT RAIL AT LBL9.00 AND RBL9.00 BTW FS.847.00 AND FS.977.00 WERE EVAULATED PER CRJ-900  SRM 53-41-49-101-001-A02; CRJ900 SRM 53-51-49-101-001-A02 AND WERE REPLACED PER CRJ900 AMM 53-00-49  (CONFIG A12)
